# SDR P5CA2020091510306

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 37,954 hours, 6,074 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B0153910
- Part serial: SHL1657
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION ON T/OFF 'GEAR TILT' EICAS MSG, UNABLE TO RETRACT GEAR PER ECL CHECKLIST, AIR TURN BACK.  REMOVED AND REPLACED GEAR TILT/ACTUATOR, IAW AMM 32-11-20.  FOUND NR 13 BRAKE TORQUE SENSOR DAMAGE, REPLACED NR 13 BRAKE TORQUE SENSOR, IAW AMM 32-42-20/401.  REPAIRED RT WING GEAR SHOCK STRUT DOOR, IAW SRM 51-10-02, 51-10-01 & 51-70-10.  REPAIRED SCRATCH ON RT WING LANDING GEAR, IAW SRM 51-10-02, 51-10-01, & 51-70-10.  REPLACED NR 15 BRAKE FWD FAIRLEAD AND NR 15 MAIN WHEEL ASSY, IAW AMM 32-45-0/401.  INSPECTED WIRE TERMINALS INSIDE J-66 JUNCTION BOX, NO FAULTS NOTED.  PERFORMED TIME-LIMITED REPAIR OF J-66 JUNCTION BOX COVER, IAW EO 4832A061 PART 1.  PERFORMED HARD LANDING INSPECTION, IAW AMM 05-51-05/201.  NO FURTHER DAMAGE NOTED.  REPAIRED RT WING SHOCK STRUT INBOARD DOOR RUB STRIP, PER SRM 52-80-01-2R-3 & 51-70-10-2R-0.  PERFORMED LANDING GEAR SWING TO CHECK FIT AND ADJUSTMENT OF THE RT WING INBOARD DOOR AFTER REPAIR, IAW AMM 32-32-00 &32-12-00/501.
